Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 74, NWS Pueblo, CO

May 25, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2015, 4:34 PM MDT for Pueblo County, Colorado. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 4:34 PM MDT (22:34 UTC)
Expired
May 25, 2015, 5:30 PM MDT
In force
56 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:40 PM MDTFUNNEL CLOUD20 Sw Pueblo, CO
May 25, 4:45 PM MDTHAIL 14 Ne Beulah, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS55 KPUB 252234
SVRPUB
COC101-252330-
/O.NEW.KPUB.SV.W.0074.150525T2234Z-150525T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 530 PM MDT

* AT 433 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  SOUTHWEST OF PUEBLO RESERVOIR...OR 20 MILES SOUTHWEST OF PUEBLO...
  MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY...SAN ISABEL AND BEULAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3798 10504 3825 10496 3819 10463 3790 10476
TIME...MOT...LOC 2233Z 311DEG 13KT 3814 10495 

HAIL...1.00IN
WIND...60MPH
 
$$
4 follow-up statements
505 
WWUS55 KPUB 252246
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
446 PM MDT MON MAY 25 2015

COC101-252330-
/O.CON.KPUB.SV.W.0074.000000T0000Z-150525T2330Z/
PUEBLO CO-
446 PM MDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN PUEBLO COUNTY...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF PUEBLO RESERVOIR...OR 19 MILES SOUTHWEST OF PUEBLO...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY...SAN ISABEL AND BEULAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3798 10504 3825 10496 3819 10463 3790 10476
TIME...MOT...LOC 2245Z 311DEG 13KT 3811 10491 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$
910 
WWUS55 KPUB 252259
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT MON MAY 25 2015

COC101-252330-
/O.CON.KPUB.SV.W.0074.000000T0000Z-150525T2330Z/
PUEBLO CO-
459 PM MDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN PUEBLO COUNTY...

AT 457 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTHEAST
OF GREENHORN MOUNTAIN...OR 19 MILES SOUTHWEST OF PUEBLO...MOVING
SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OPEN COUNTRY OF SOUTHWESTERN PUEBLO COUNTY.
COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3798 10502 3823 10489 3819 10463 3790 10476
TIME...MOT...LOC 2257Z 307DEG 18KT 3807 10486 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
813 
WWUS55 KPUB 252311
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT MON MAY 25 2015

COC101-252330-
/O.CON.KPUB.SV.W.0074.000000T0000Z-150525T2330Z/
PUEBLO CO-
511 PM MDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN PUEBLO COUNTY...

AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF GREENHORN MOUNTAIN...OR 20 MILES SOUTHWEST OF PUEBLO...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OPEN COUNTRY OF SOUTHWESTERN PUEBLO COUNTY.
COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED 
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3798 10500 3816 10483 3807 10468 3790 10476
TIME...MOT...LOC 2310Z 320DEG 13KT 3802 10483 

HAIL...1.00IN
WIND...<50MPH
 
$$
899 
WWUS55 KPUB 252326
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT MON MAY 25 2015

COC101-252335-
/O.EXP.KPUB.SV.W.0074.000000T0000Z-150525T2330Z/
PUEBLO CO-
526 PM MDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUEBLO COUNTY
WILL EXPIRE AT 530 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3798 10500 3816 10483 3807 10468 3790 10476
TIME...MOT...LOC 2323Z 311DEG 13KT 3802 10483 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:44 PM MDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 25, 2:44 PM MDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT MON MAY 25 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 242 PM MDT MON MAY 25 2015

...BACK TO THE SEVENTIES...

REMEMBER THOSE DAYS? WELL...WITH A LITTLE MORE SUN AND H7 TEMPS
CLIMBING TO 7 DEG OR HIGHER TOMORROW...SHOULD GET INTO THE SEVENTIES
TOMORROW OVER THE PLAINS...POSSIBLY NR 80 DEGREES FOR THE WARMEST
SPOTS. RESIDUAL MOISTURE SHOULD KEEP HIGHS FROM REACHING THE GUIDANCE
VALUES...HOWEVER.

REST OF TODAY...MARGINAL THREAT OF SVR HAS SHIFTED TO THE EAST...BUT
STILL AREAS OF 750-1000 CAPE...ESPECIALLY NR THE KS BORDER.
SO...DESPITE MODEST SHEAR...CANNOT RULE OUT SOME MARGINALLY STRONG-
SVR STORMS IN MULTI-CELL CLUSTERS LATE THIS AFTERNOON THRU THIS EVE.
SMALL HAIL WILL BE THE MOST LIKELY THREAT.

SNOW LEVELS REMAIN RELATIVELY HIGH...WITH THE PASSES CURRENTLY
REPORTING MID 30S THIS AFTERNOON. LOW AMPLITUDE UPPER RIDGE WILL
CONTINUE TO BUILD THROUGH TOMORROW...WHILE WEAK DISTURBANCES IN
THE FLOW ST OFF MAINLY DIURNAL SHOWERS AND STORMS. WIND SHEAR
WILL REMAIN MODEST ON TUE...SO SVR THREAT WILL BE LOW. EXTREME
SE CORNER OF THE CWA WILL STILL SEE SOME MARGINALLY SVR PARAMETERS
IN THE AFTERNOON...BUT THE NAM IS INDICATING SUPPRESSED CONVECTION
OVR THAT AREA DUE TO THE UPPER RIDGING. ENJOY THE SEVENTIES! ROSE

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 242 PM MDT MON MAY 25 2015

TUE NIGHT AND WED...THE SHORTWAVE RIDGE OVR THE AREA WL SHIFT
EASTWARD AS AN UPR LOW MOVES INTO ID AND ITS UPR TROF EXTENDS
SOUTHWARD TO BAJA CA.  SCT SHOWERS AND TSTMS ARE EXPECTED OVR AND NR
THE MTNS TUE EVENING AND THEN AGAIN ON WED AFTERNOON...WITH MAINLY
JUST SOME ISOLD PCPN OVR THE REST OF THE AREA. IT LOOKS LIKE HIGH
TEMPS ON WED WL BE AROUND AVERAGE...WHICH IS MOSTLY IN THE 70S OVR
THE LOWER ELEVATIONS.

THE UPR TROF IS THEN FORECAST TO MOVE SLOWLY EASTWARD ON WED NIGHT
AND THU...EXTENDING FROM WRN WY INTO AZ BY 00Z FRI. THU LOOKS LIKE
ANOTHER DAY OF SHOWERS AND TSTMS MAINLY OVR AND NR THE MTNS AREAS.
FOR FRI A BAGGY TROF WL LIE OVR THE STATE...AND A FRONT WL MOVE THRU
SERN CO.  THE AREA IS EXPECTED TO REALLY MOISTEN UP DURING THE DAY
FRI...WITH WIDESPREAD PCPN DEVELOPING AND CONTINUING FRI NIGHT.
TEMPS ON THU SHOULD DROP BACK TO BELOW AVERAGE AGAIN. THE UPR TROF
AND LOW WL MOVE EAST INTO KS SAT...BUT WRAP AROUND MOISTURE IS
EXPECTED TO KEEP WIDESPREAD PCPN OVR ERN CO ON SAT...WITH THE MTN
AND HIGH VALLEY AREAS HAVING SCT PCPN.

SAT NIGHT THE LOW MOVES FARTHER EAST AND IT LOOKS LIKE THE FORECAST
AREA WL THEN HAVE DRIER WX. ON SUN AN UPR RIDGE BUILDS OVR THE GREAT
BASIN AND THEN MOVE EASTWARD OVR CO ON MONDAY.  THERE WL STILL BE
ENOUGH MSTR AROUND FOR SOME MAINLY AFTERNOON AND EVENING SHOWERS AND
TSTMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 242 PM MDT MON MAY 25 2015

SHOWERS AND A FEW STORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON...ESPECIALLY VC KPUB ALONG AND S OF HGWY 50. SOME BRIEF
RESTRICTIONS TO VIS WILL BE POSSIBLE WITH SHOWERS/TS.  CONVECTION
WILL BE EVEN MORE SUPPRESSED ON TUESDAY AS HIGH PRESSURE BUILDS OVER
SE CO. WILL SEE ISOLD-SCT SHOWERS AND STORMS...MAINLY OVER THE HYR
TRRN. WINDS WILL CONTINUE TO BE RELATIVELY LIGHT EXCEPT VCTS. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, May 25, 12:19 PM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1219 PM MDT MON MAY 25 2015

COZ058>089-093>099-261830-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1219 PM MDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD UPPER LEVEL DISTURBANCE WILL TRACK ACROSS SOUTHERN COLORADO
TODAY...TRIGGERING ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS.  STORM THREATS TODAY WILL INCLUDE LIGHTNING...
HAIL...LOCALLY HEAVY RAIN...AND GUSTY WINDS. MOST HAIL WILL BE
PEA SIZE OR LESS BUT A FEW STORMS COULD PRODUCE HAIL UP TO AN
INCH...PARTICULARLY NEAR THE KANSAS BORDER. FLASH FLOODING WILL
BE A CONCERN DUE TO SATURATED SOILS.

WIND SHEAR...WHICH IS NECESSARY TO GET STORMS ROTATING...WILL BE
LESS TODAY THAN YESTERDAY.  CONSEQUENTLY...THE THREAT FOR ROTATING
STORMS AND TORNADOES WILL BE LESS. HOWEVER...A BRIEF WEAK TORNADO
CANNOT BE RULED OUT.

IN THE MOUNTAINS...PRECIPITATION WILL FALL AS SNOW OR GRAUPEL OVER
THE HIGHER TERRAIN. ELEVATIONS ABOVE 8500 FEET COULD SEE LOCAL
ACCUMULATIONS UP TO A FEW INCHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO
THROUGH THE PERIOD. SHOWERS...THUNDERSTORMS AND SNOW ABOVE 10000
FEET WILL BE POSSIBLE EACH DAY...MAINLY IN AND NEAR THE
MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM
THREATS THROUGH THE PERIOD WILL BE LIGHTNING...LOCALLY HEAVY RAIN
AND SMALL HAIL. HOWEVER...A FEW STORMS COULD PRODUCE LARGE HAIL
AND STRONG WINDS.

AT THIS TIME...THURSDAY EVENING THROUGH SATURDAY MORNING LOOKS
LIKE THE BEST PERIOD WITH THE GREATEST POTENTIAL FOR WIDESPREAD
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY OVER MOST OF SOUTHERN COLORADO.

44/44

In the hours before

Special weather statement, May 25, 1:57 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT MON MAY 25 2015

COZ074-087-088-252045-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
157 PM MDT MON MAY 25 2015

...SPECIAL WEATHER STATEMENT...

AT 156 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AGUILAR...OR 22 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAIN

LOCATIONS IMPACTED INCLUDE...
AGUILAR AND INTERSTATE 25 NORTH OF AGUILAR.

LAT...LON 3736 10471 3753 10478 3764 10452 3741 10433
TIME...MOT...LOC 1956Z 251DEG 11KT 3747 10466

28
Special weather statement, May 25, 2:12 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT MON MAY 25 2015

COZ087-088-252100-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
212 PM MDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND EAST
CENTRAL HUERFANO COUNTIES UNTIL 300 PM MDT...

AT 212 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF AGUILAR...OR 23 MILES NORTH OF TRINIDAD...MOVING
NORTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN LAS
ANIMAS AND EAST CENTRAL HUERFANO COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3750 10474 3780 10459 3761 10429 3743 10453
TIME...MOT...LOC 2012Z 216DEG 8KT 3750 10462

SR
Special weather statement, May 25, 3:13 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 PM MDT MON MAY 25 2015

COZ083-085-086-252200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
313 PM MDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO...SOUTH
CENTRAL EL PASO AND EAST CENTRAL FREMONT COUNTIES UNTIL 400 PM MDT...

AT 313 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PENROSE...OR 19 MILES NORTHWEST OF PUEBLO...MOVING SOUTH AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO WEST...PINON...PENROSE AND MIDWAY.

LAT...LON 3848 10504 3857 10468 3839 10450 3829 10488
TIME...MOT...LOC 2113Z 013DEG 8KT 3845 10489

SR
Special weather statement, May 25, 4:16 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT MON MAY 25 2015

COZ079-083-086-252345-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
416 PM MDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PUEBLO...NORTHEASTERN
CUSTER AND SOUTHEASTERN FREMONT COUNTIES UNTIL 545 PM MDT...

AT 413 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF PUEBLO WEST...OR 15 MILES NORTHWEST OF PUEBLO...MOVING
SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...PUEBLO WEST...SALT CREEK...PUEBLO RESERVOIR...PINON...
BLENDE...AVONDALE...PUEBLO DEPOT...PENROSE...RYE...COLORADO CITY...
WETMORE AND BEULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3822 10513 3851 10479 3851 10433 3791 10443
      3789 10497
TIME...MOT...LOC 2213Z 309DEG 7KT 3838 10486
Special weather statement, May 25, 4:24 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON MAY 25 2015

COZ084-252315-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
424 PM MDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
515 PM MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SIMLA...OR 25 MILES SOUTHWEST OF LIMON...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RAMAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3907 10405 3901 10406 3902 10423 3913 10422
      3913 10405
TIME...MOT...LOC 2223Z 269DEG 16KT 3912 10412
Special weather statement, May 25, 4:29 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT MON MAY 25 2015

COZ079-086-260000-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
429 PM MDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 600
PM MDT...

AT 429 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF PUEBLO RESERVOIR...OR 20 MILES WEST OF PUEBLO...
MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEULAH AND COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3808 10502 3825 10502 3823 10480 3807 10421
      3783 10432 3791 10467
TIME...MOT...LOC 2229Z 292DEG 12KT 3816 10496

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:06 PM MDTTornado WarningPUBBaca, Prowers24 min
May 24, 6:32 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers16 min
May 25, 1:06 PM MDTRiver Flood WarningPUBPueblo32 hr
May 25, 1:57 PM MDTSpecial Weather StatementPUBHuerfano48 min
May 25, 2:12 PM MDTSpecial Weather StatementPUBHuerfano48 min
May 25, 3:13 PM MDTSpecial Weather StatementPUBPueblo47 min
May 25, 4:16 PM MDTSpecial Weather StatementPUBPueblo89 min
May 25, 4:24 PM MDTSpecial Weather StatementPUBElbert51 min
May 25, 4:29 PM MDTSpecial Weather StatementPUBPueblo91 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.